MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET
Catalog Number 2C6256
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 7 malfunction events.It was reported that seven (7) clearlink continu-flo solution sets leaked "near the cap''.This occurred during infusion.The events involved a patient with no patient consequences.No additional information is available.
 
Additional Manufacturer Narrative
Three samples were received for evaluation.The returned units were labeled for single use.A visual inspection was performed on all three samples and all components were noted to be correctly placed and met device specifications.Pressure and functional testing were performed and a leak from the tubing was identified in one of the samples.The cause of the leak was determined to be a small cut in the tubing.The reported condition was verified for the one sample.The cause of the small cut in the tubing could not be determined.The remaining two samples were determined to be conforming products as no leaks were noted during functional and pressure leak testing.The reported condition was not verified for two samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8547295
Report Number1416980-2019-02211
Device Sequence Number11373417
Product Code FMG
UDI-Device Identifier00085412073682
UDI-Public(01)00085412073682
Combination Product (Y/N)N
Number of Events Summarized7
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2C6256
Device Lot NumberDR18K21046
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/29/2019
Patient Sequence Number1